Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

99,00 € / $149.00 / £75.00*

Online
ISSN
1435-4446
See all formats and pricing

 


Select Volume and Issue
Loading journal volume and issue information...

Finite soluble groups whose subnormal subgroups permute with certain classes of subgroups

James Beidleman / Hermann Heineken

Citation Information: Journal of Group Theory. Volume 6, Issue 2, Pages 139–158, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/jgth.2003.010, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A. BALLESTER-BOLINCHES, J. C. BEIDLEMAN, A. D. FELDMAN, and M. F. RAGLAND
Glasgow Mathematical Journal, 2014, Volume 56, Number 03, Page 691
[2]
Adolfo Ballester-Bolinches, Enric Cosme-Llópez, and Ramón Esteban-Romero
Open Mathematics, 2013, Volume 11, Number 11
[3]
James Beidleman, Hermann Heineken, and Jack Schmidt
Open Mathematics, 2013, Volume 11, Number 9
[4]
A. BALLESTER-BOLINCHES, JOHN COSSEY, and X. SOLER-ESCRIVÀ
Communications in Contemporary Mathematics, 2010, Volume 12, Number 02, Page 207
[5]
James Beidleman, Peter Hauck, and Hermann Heineken
Journal of Algebra, 2004, Volume 276, Number 2, Page 826
[6]
J.C. Beidleman and H. Heineken
Journal of Algebra, 2008, Volume 319, Number 4, Page 1685
[7]
James Beidleman and Hermann Heineken
Communications in Algebra, 2004, Volume 32, Number 12, Page 4741
[8]
A. Ballester-Bolinches, James C. Beidleman, and Hermann Heineken
Communications in Algebra, 2003, Volume 31, Number 12, Page 5931
[9]
James C. Beidleman and Mathew F. Ragland
Central European Journal of Mathematics, 2011, Volume 9, Number 4, Page 915
[10]
J. C. Beidleman, H. Heineken, and M. F. Ragland
Journal of Group Theory, 2008, Volume 11, Number 4

Comments (0)

Please log in or register to comment.